Institutional Repository

Asymptotic approach for a renewal-reward process with a general interference of chance

Show simple item record Aliyev, Rovshan Ardic, Ozlem Khaniyev, Tahir 2019-07-03T14:44:46Z 2019-07-03T14:44:46Z 2016
dc.identifier.citation Aliyev, R., Ardic, O., & Khaniyev, T. (2016). Asymptotic approach for a renewal-reward process with a general interference of chance. Communications in Statistics-Theory and Methods, 45(14), 4237-4248. en_US
dc.identifier.issn 0361-0926
dc.description.abstract In this study, a renewal-reward process with a discrete interference of chance is constructed and considered. Under weak conditions, the ergodicity of the process X(t) is proved and exact formulas for the ergodic distribution and its moments are found. Within some assumptions for the discrete interference of chance in general form, two-term asymptotic expansions for all moments of the ergodic distribution are obtained. Additionally, kurtosis coefficient, skewness coefficient, and coefficient of variation of the ergodic distribution are computed. As a special case, a semi-Markovian inventory model of type (s, S) is investigated. en_US
dc.description.abstract [Aliyev, Rovshan] Baku State Univ, Dept Probabil Theory & Math Stat, Baku, AZ, Azerbaijan; [Ardic, Ozlem; Khaniyev, Tahir] TOBB Univ Econ & Technol, Dept Ind Engn, TR-06560 Ankara, Turkey; [Aliyev, Rovshan; Khaniyev, Tahir] Azerbaijan Natl Acad Sci, Inst Cybernet, Baku, AZ, Azerbaijan tr_TR
dc.language.iso eng en_US
dc.publisher Taylor & Francis Inc en_US
dc.rights info:eu-repo/semantics/closedAccess
dc.subject Asymptotic expansion en_US
dc.subject Discrete interference of chance en_US
dc.subject Ergodic distribution en_US
dc.subject Moments en_US
dc.subject Renewal-reward process en_US
dc.subject Primary 60K15 en_US
dc.subject Secondary 60K05 en_US
dc.subject 60K30 en_US
dc.title Asymptotic approach for a renewal-reward process with a general interference of chance en_US
dc.type article en_US
dc.relation.journal Communications In Statistics-Theory And Methods en_US
dc.contributor.department TOBB ETU, Faculty of Engineering, Department of Industrial Engineering en_US
dc.contributor.department TOBB ETÜ, Mühendislik Fakültesi, Endüstri Mühendisliği Bölümü tr_TR
dc.identifier.volume 45
dc.identifier.issue 14
dc.identifier.startpage 4237
dc.identifier.endpage 4248
dc.relation.tubitak info:eu-repo/grantAgreement/TÜBİTAK/MFAG/110T559 en_US
dc.identifier.wos WOS:000377138300013
dc.identifier.scopus 2-s2.0-84976412914
dc.contributor.tobbetuauthor Khaniyev, Tahir
dc.contributor.YOKid 17222
dc.identifier.doi 10.1080/03610926.2014.917679
dc.contributor.ScopusAuthorID 7801652544
dc.relation.publicationcategory Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı tr_TR

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record